Alert archive / Maine / High Wind Warnings in 2007

High Wind Warning 7, NWS Caribou, ME

November 6, 2007Hancock County, Washington County, Maine

NWS Caribou, ME issued this high wind warning at Nov 6, 2007, 4:32 AM EST for Hancock County, Washington County, Maine. It took effect at Nov 6, 2007, 11:00 AM EST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 6, 2007, 4:32 AM EST (09:32 UTC)
In effect from
Nov 6, 2007, 11:00 AM EST
Expired
Nov 6, 2007, 7:50 PM EST
In force
9 hr
Issued by
NWS Caribou, ME

Counties Hancock County, ME, Washington County, ME

The radar

The Caribou radar (KCBW), 142 km from the middle of the area, began a volume at 09:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 00:00Z, 9.5 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 00:00Z on 2007-11-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 00:00Z on 2007-11-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 87 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1220 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
87 m²/s²
0-3 km storm-relative helicity
170 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KCAR 060932
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
432 AM EST TUE NOV 6 2007

...STRONG SOUTHERLY WINDS ARE EXPECTED ACROSS DOWNEAST COASTAL
AREAS THIS AFTERNOON AND EARLY THIS EVENING...

.STRONG LOW PRESSURE IS EXPECTED TO MOVE THROUGH QUEBEC TODAY
BRINGING A FRONTAL SYSTEM ACROSS THE REGION THIS AFTERNOON INTO
TONIGHT. 

MEZ029-030-061745-
/O.UPG.KCAR.HW.A.0006.071106T1700Z-071107T0200Z/
/O.NEW.KCAR.HW.W.0007.071106T1600Z-071107T0200Z/
COASTAL HANCOCK-COASTAL WASHINGTON-
INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL...
EASTPORT...MACHIAS...CHERRYFIELD
432 AM EST TUE NOV 6 2007

...HIGH WIND WARNING IN EFFECT FROM 11 AM THIS MORNING TO 9 PM
EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM EST
THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

EXPECT SOUTH TO SOUTHEAST WINDS TO INCREASE TO 25 TO 35 MPH WITH
GUSTS UP TO 60 MPH...ESPECIALLY ALONG THE IMMEDIATE COAST AND THE
OUTER ISLANDS THIS AFTERNOON INTO EARLY EVENING.

THIS STORM WILL HAVE A LOW IMPACT ON THE WARNING AREA. WINDS OF
THIS MAGNITUDE, COUPLED WITH WET GROUND, WILL LIKELY CAUSE A
NUMBER OF SHALLOW ROOTED TREES TO BE BLOWN DOWN, OR SHALLOW ROOTED
TREES TO FALL ON POWER LINES WITH POSSIBLE POWER OUTAGES. SOME
DAMAGE TO TELEVISION ANTENNAS ARE POSSIBLE. EXPECT SOME DIFFICULTY
DRIVING HIGH PROFILE VEHICLES.

PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED
TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/CAR
FOR FURTHER UPDATES ON THIS WEATHER SITUATION.

$$

HEWITT/FOSTER
3 follow-up statements
000 
WWUS71 KCAR 061516
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1016 AM EST TUE NOV 6 2007

...STRONG SOUTHERLY WINDS ARE EXPECTED ACROSS DOWNEAST COASTAL
AREAS THIS AFTERNOON AND EARLY THIS EVENING...

.STRONG LOW PRESSURE IS EXPECTED TO MOVE THROUGH QUEBEC TODAY
BRINGING A FRONTAL SYSTEM ACROSS THE REGION THIS AFTERNOON INTO
TONIGHT.

MEZ029-030-062330-
/O.CON.KCAR.HW.W.0007.071106T1600Z-071107T0200Z/
COASTAL HANCOCK-COASTAL WASHINGTON-
INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL...
EASTPORT...MACHIAS...CHERRYFIELD
1016 AM EST TUE NOV 6 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM EST THIS
EVENING...

EXPECT SOUTH TO SOUTHEAST WINDS TO INCREASE TO 25 TO 35 MPH WITH
GUSTS UP TO 60 MPH...ESPECIALLY ALONG THE IMMEDIATE COAST AND THE
OUTER ISLANDS THIS AFTERNOON INTO EARLY EVENING.

THIS STORM WILL HAVE A LOW IMPACT ON THE WARNING AREA. WINDS OF
THIS MAGNITUDE...COUPLED WITH WET GROUND...WILL LIKELY CAUSE A
NUMBER OF SHALLOW ROOTED TREES TO BE BLOWN DOWN...OR SHALLOW
ROOTED TREES TO FALL ON POWER LINES WITH POSSIBLE POWER OUTAGES.
SOME DAMAGE TO TELEVISION ANTENNAS ARE POSSIBLE. EXPECT SOME
DIFFICULTY DRIVING HIGH PROFILE VEHICLES.

PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED
TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO
WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER
SITUATION.

$$

DUDA
000 
WWUS71 KCAR 062042
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
342 PM EST TUE NOV 6 2007

...STRONG WINDS WILL CONTINUE TO IMPACT THE DOWNEAST COAST INTO
   EARLY THIS EVENING...

.STRONG LOW PRESSURE WILL CONTINUE TO MOVE THROUGH QUEBEC THIS
EVENING. THIS LOW WILL CONTINUE TO PRODUCE STRONG WINDS ALONG THE
DOWNEAST COAST INTO THE EARLY EVENING HOURS.

MEZ029-030-070200-
/O.CON.KCAR.HW.W.0007.000000T0000Z-071107T0200Z/
COASTAL HANCOCK-COASTAL WASHINGTON-
INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL...
EASTPORT...MACHIAS...CHERRYFIELD
342 PM EST TUE NOV 6 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM EST THIS
EVENING...

SOUTH TO SOUTHEAST WINDS WILL CONTINUE AT 20 TO 30 MPH WITH GUSTS
UP TO 55 MPH POSSIBLE INTO EARLY THIS EVENING. WINDS WILL BECOME
SOUTHWEST AND DIMINISH LATER TONIGHT.

THIS STORM WILL HAVE A LOW IMPACT ON THE WARNING AREA. WINDS OF
THIS MAGNITUDE...COUPLED WITH WET GROUND...WILL LIKELY CAUSE A
NUMBER OF SHALLOW ROOTED TREES TO BE BLOWN DOWN...OR SHALLOW
ROOTED TREES TO FALL ON POWER LINES WITH POSSIBLE POWER OUTAGES.
SOME DAMAGE TO TELEVISION ANTENNAS ARE POSSIBLE. EXPECT SOME
DIFFICULTY DRIVING HIGH PROFILE VEHICLES.

PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED
TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO
WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER
SITUATION.

$$

DUDA
000 
WWUS71 KCAR 070050
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
750 PM EST TUE NOV 6 2007

MEZ029-030-070200-
/O.CAN.KCAR.HW.W.0007.000000T0000Z-071107T0200Z/
COASTAL HANCOCK-COASTAL WASHINGTON-
INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL...
EASTPORT...MACHIAS...CHERRYFIELD
750 PM EST TUE NOV 6 2007

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE HIGH
WIND WARNING. 

THE HIGH WINDS HAVE MOVE EAST OF THE AREA...THEREFORE THE HIGH
WIND WARNING IS CANCELLED.

PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED
TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/CAR
FOR FURTHER UPDATES ON THIS WEATHER SITUATION.

$$

NORTON/NOUHAN

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this high wind warning went out at Nov 6, 3:33 AM EST, 59 minutes earlier.

Area forecast discussion, Nov 6, 3:33 AM EST, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
333 AM EST TUE NOV 6 2007

.SYNOPSIS...
LOW PRESSURE APPROACHING FROM THE WEST WILL BRING A COLD FROM THROUGH
THE REGION LATE THIS AFTERNOON AND EARLY EVENING. THE LOW WILL
MOVE NORTHEAST OF THE REGION WEDNESDAY...WITH HIGH PRESSURE
BUILDING ACROSS THE AREA FOR THE END OF THE WEEK.
&&

.NEAR TERM /THROUGH TONIGHT/...
MAIN CONCERNS REMAIN TO BE THE STG WIND POTENTIAL ON THE
COAST...QPF AND SNOWFALL AMOUNTS FOR THE NRN 3RD OF THE CWA.

DECIDED TO USE THE 21Z SREF AND 00Z GFS FOR PRECIP TIMING AND
POPS. A 50/50 BLEND OF THE NAM12 AND GFS WAS USED FOR THE WINDS
W/AREA ADJUSTMENTS FOR THE GUSTS. QPF IS A REFLECTION OF HPC AND
THE GFS WHICH POINTS TO 1+ INCHES FOR CNTL AND DOWNEAST AREAS
W/.75 TO CLOSE TO AN INCH ACROSS THE N.

OCCLUDED FRONT MOVING THROUGH ERN NYS WILL CONTINUE ITS MARCH
THROUGH NEW ENGLAND TODAY. SFC LOW WILL DEVELOP ON THE FRONT AND
MOVE ACROSS THE STATE THIS AFTERNOON ENHANCING THE PRECIP. THIS IS
PICKED UP WELL BY THE SREF AND GFS. TEMPERATURES THIS MORNING HAVE
BEEN RUNNING A BIT COLDER THAN GUIDANCE AND MANUAL ADJUSTMENTS
WERE MADE TO BRING THINGS TO LATEST READINGS AT 07Z. PRECIP MOVING
INTO WRN AREAS AND WILL MOVE INTO CNTL AND DOWNEAST AREAS THIS
MORNING AND ENVELOP THE ENTIRE CWA BY MID-MORNING. SNOW STARTING
OUT IN NRN & WRN AREAS THIS MORNING WILL TRANSITION OVER THE RAIN
BY MID TO LATE MORNING AS TEMPS WARM INTO THE MID 30S W/GOOD WAA
FROM 925=850 MBS. ADDED SOME SLEET FOR WRN AREAS THIS MORNING AS
850-700 MB THICKNESS REMAINS BELOW 1540 WHILE 1000-850 GOES ABOVE
1300 M. FURTHER S TOWARD THE CENTRAL AND DOWNEAST AREAS...PRECIP
WILL BE ALL RAIN. A BRIEF PERIOD OF SLEET OR LIGHT SNOW POSSIBLE
AT THE START IN CNTL AREAS LIKE MILO AND HOWLAND. PAINTED SNOWFALL
TOTALS OF 2+ INCHES ACROSS THE NNW W/AN INCH OR LESS FOR NERN
AREAS.

FOR THE QPF & SNOWFALL...AS MENTIONED ABOVE USED A BLEND OF HPC
AND THE GFS FOR RAFL TOTALS WHICH PUTS HIGHEST AMOUNTS ACROSS
DOWNEAST/COAST INTO WRN AREAS W/1+ INCHES. UPPER LVL DIFLUENCE
COUPLED W/STG LLVL JET OF 55 KT WILL AID IN HEAVY RAFL FOR A TIME
THIS AFTERNOON. BEST DYNAMICS WILL QUICKLY SHIFT TO E INTO NEW
BRUNSWICK BY 00Z W/DRY SLOT WORKING ITS WAY INTO WRN AND CNTL
AREAS. SLOWED UP THE ENDING OF PRECIP FOR NRN AREAS TIL AFT 00Z
W/SFC LOW TO MOVE ON THROUGH. TEMPERATURES WILL BEGIN TO FALL BACK
QUICKLY AS COLUMN COOLS DOWN. USED THE GMOS FOR TIMING THIS
COOLDOWN W/ANY LEFTOVER RAIN GOING TO BRIEF PERIOD OF SNOW BEFORE
ENDING BY 06Z AS TEMPS COOK BACK INTO THE UPPER 20S ACROSS THE N
AND LOWER 30S CNTL AND DOWNEAST AREAS. BROUGHT SOME CLEARING FOR
THE ERN 1/2 OF THE CWA AND KEPT MORE CLOUDS ACROSS THE WNW AS THIS
REGION WILL BE PROXIMITY OF THE UPPER TROF YET TO MOVE THROUGH THE
AREA.

FOR THE WINDS...A HIGH WIND WARNING IS UP FOR MEZ09-030 W/GUSTS
TO 55 MPH. HIGH CONFIDENCE FOR OUTER ISLANDS TO SEE STG WINDS W/GUSTS
APCHG THE AFOREMENTIONED GUSTS AND POWER OUTAGES. LAPSE RATES OF
5.5-6.0C/KM AT 850-700 MBS ARE FCST FROM 15-21Z TODAY. THIS SHOULD
HELP TO BRING THE STGR WINDS ALOFT DOWN TO THE SFC. FURTHER AWAY
FROM THE COAST INTO INTERIOR DOWNEAST...BROUGHT GUSTS UP TO 40
MPH. WINDS WILL COME DOWN PRETTY QUICK AT 22Z AS LLVL JET EXITS
INTO NEW BRUNSWICK.
&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
UPPER DRY SLOT WILL PROVIDE MOSTLY SUNNY START FOR MOST OF THE
REGION WEDNESDAY MORNING EXCEPT FOR UPSLOPE REGIONS OF NORTHWEST
MAINE WHERE CLOUDS WILL BE DIFFICULT TO DISSIPATE. UPPER TROUGH
JUST WEST OF THE STATE WILL SLOWLY CROSS THE STATE THROUGH
THURSDAY. THE COMBINATION OF CYCLONIC FLOW AT ALL LEVELS AND
PLENTY OF LOW LEVEL MOISTURE WILL PRODUCE VARIABLE CLOUDINESS
WEDNESDAY AFTERNOON THROUGH MOST OF THURSDAY. IMPROVING CONDITIONS
LATE THURSDAY NIGHT AS HIGH PRESSURE BUILDS ACROSS THE REGION.
&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
HIGH PRESSURE WILL KEEP DRY WEATHER ACROSS THE FORECAST AREA ON
FRIDAY. THE FORECAST FOR THE UPCOMING WEEKEND STILL HINGES ON THE
ULTIMATE TRACK OF LOW PRESSURE DEVELOPING OFF THE MID ATLANTIC
COAST FRIDAY NIGHT AND SATURDAY. 12Z OP RUN OF THE GFS NOW TAKES
THE LOW WELL TO THE SOUTH AND EAST OF NOVA SCOTIA DURING SATURDAY.
THE GFS ENSEMBLE MEAN ALSO KEEPS THE LOW WELL TO OUR SOUTH AND
EAST. THE 12Z/05 ECMWF ALSO KEEPS THE LOW TO OUR SOUTH AND EAST
SATURDAY AND SUNDAY...HOWEVER IT SEEMS TO HAVE TENDED A LITTLE
MORE WESTWARD COMPARED TO PREVIOUS RUN. 00Z/05 GEM WAS A BIT OF AN
OUTLIER WITH A BIT MORE WEST TRACK. DECIDED TO GO WITH LOW CHANCE
POPS SATURDAY/SATURDAY EVENING ACROSS THE DOWNEAST AREAS TO
ACCOUNT FOR ANY PSBL WESTWARD TREND WITH FUTURE MODEL RUNS AS WE
HAVE SEEN THIS OCCUR IN THE PAST WITH SYSTEMS SUCH AS
THESE...ESPECIALLY THIS FAR OUT. BARRING ANY WESTWARD TRENDS WITH
THIS SYSTEM HIGH PRESSURE WILL KEEP DRY WEATHER ACROSS THE
FORECAST AREA SUNDAY THROUGH MONDAY.
&&

.AVIATION /08Z TUESDAY THROUGH SATURDAY/...
NEAR TERM: VFR TO GO TO MVFR THIS MORNING AND THEN PERIODS OF IFR
ESP IN THE VSBY DEPT INTO THE AFTERNOON AND THEN VSBYS WILL
IMPROVE AS RAFL MOVES TO THE NE. KEPT CIGS IN MVFR CATEGORY FOR
NRN CWA TONIGHT WHILE KBGR AND KBHB SHOULD BE ABLE TO GET INTO VFR
CATEGORY BY 06Z.

OUTLOOK: AFTER A SUNNY START TO THE DAY ON WEDNESDAY, MOIST
CYCLONIC FLOW WILL PRODUCE VARIABLE CLOUDINESS ACROSS THE REGION
THROUGH THURSDAY NIGHT. STRATUS CUMULUS SHOULD REMAIN ABOVE VFR
LEVELS ACROSS THE SOUTHERN SITES BUT NORTHERN SITES WILL SEE A MIX
OF MVFR AND VFR CEILINGS. HIGH PRESSURE WILL EVENTUALLY BUILD
ACROSS THE REGION FRIDAY AND SATURDAY WITH VFR CONDITIONS AT ALL
SITES.
&&

.MARINE...
NEAR TERM: GALES REMAIN UP INTO THE EVENING. THAT LLVL JET SHOULD
BE ABLE TO BRING SOME GUSTS TO 45 KTS. WOULD NOT BE SURPRISED TO
SEE HIGHER PLATFORMS SUCH AS MDRM1 AND MISM1 HIT 50 KTS FOR A
BRIEF PERIOD. CONDITIONS WILL GO BACK TO SCA TONIGHT AS LLVL JET
AND OCCLUDED FRONT MOVE E. DAYCREW/S WAVE HEIGHTS WERE USED AS
THEY WERE MATCHING WELL W/07Z OBS. LOOKING FOR SEAS TO MAX OUT
NEAR 12 FT AND THEN FALL BACK TO BELOW 9 FT TONIGHT.

SHORT TERM: SEAS WILL BE SLOWED TO SUBSIDE ON WEDNESDAY WHERE A
SCA FOR SEAS MAY BE NEEDED THROUGH WEDNESDAY NIGHT DUE TO SOUTH
SWELL. CONDITIONS BELOW SCA LEVELS THURSDAY AND THURSDAY NIGHT.
USED A BLEND OF THE GMOS AND NAM12 FOR SEAS AND WNAWAVE FOR SEAS.
&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...HIGH WIND WARNING FROM 11 AM THIS MORNING TO 9 PM EST THIS
     EVENING FOR MEZ029-030.
MARINE...GALE WARNING FROM 10 AM THIS MORNING TO 7 PM EST THIS EVENING
     FOR ANZ051-052.
     GALE WARNING FROM NOON TODAY TO 9 PM EST THIS EVENING FOR
     ANZ050.

&&

NEAR TERM...HEWITT
SHORT TERM...FOSTER
LONG TERM...DUDA
AVIATION...HEWITT
MARINE...HEWITT/FOSTER
Hazardous weather outlook, Nov 5, 4:03 PM EST, 12 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
403 PM EST MON NOV 5 2007

MEZ001-003-004-062115-
NORTHWEST AROOSTOOK-NORTHERN SOMERSET-NORTHERN PISCATAQUIS-
403 PM EST MON NOV 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ002-005-010-062115-
NORTHEAST AROOSTOOK-NORTHERN PENOBSCOT-CENTRAL PISCATAQUIS-
403 PM EST MON NOV 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE AND NORTHERN MAINE.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ006-062115-
SOUTHEAST AROOSTOOK-
403 PM EST MON NOV 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN MAINE.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ011-015>017-031-032-062115-
CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-INTERIOR HANCOCK-
CENTRAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
403 PM EST MON NOV 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE AND SOUTHEAST MAINE.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ029-030-062115-
COASTAL HANCOCK-COASTAL WASHINGTON-
403 PM EST MON NOV 5 2007

...HIGH WIND WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MAINE.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ050-062115-
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
403 PM EST MON NOV 5 2007

...GALE WARNING IN EFFECT FROM 12 PM TO 9 PM EST TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ051-052-062115-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
403 PM EST MON NOV 5 2007

...GALE WARNING IN EFFECT FROM 10 AM TO 7 PM EST TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

VJN

Nearby

High Wind Warnings in Maine, 2007Every high wind warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.